# SDR DHL2001747003

- Difficulty date: June 29, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE NR 3 FIRE PROTECTION SYSTEM DETECTOR CIRCUIT GROUND LIGHT        ILLUMINATED IN FLIGHT HAS PREVIOUS WRITE UP ON 06/28/01.  MEL 26-9-1 DMI 6209 ENG NR 3 FIRE PROTECTION SYSTEM DETECTOR CIRCUIT  GROUND LIGHT ILLUMINATED IN FLIGHT HAS PREVIOUSLY WRITE-UP ON 6-28-01.  DEFERRED PER MEL 26-9-1 DMI 6209.  MEL 26-9-1 DMI 6209 CLEANED AND REPOSITION NR 3 ENG FIRE LOOP TEST GOOD IAW DHL B727 MM 26-11-001.  THIS CLEARS DMI 6209 PLACARD REMOVED.
